MathSciNet Relay Station
MathSciNet bibliographic data
MR955460 42B25 (47B38)
Ha, Young-Hwa $L\sp 2$-boundedness of spherical maximal operators with multidimensional parameter sets. Proc. Amer. Math. Soc. 105 (1989), no. 2, 401–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement